# SDR 96ZZZX3474

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 685
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: BB1B649616B
- Condition: Worn
- Location: T/R Drive
- Part time: 192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEYOND SERVICEABLE LIMITS CAUSING VIBRATION.  REPALCED WITH NEW UNIT, CORRECTED PROBLEM.
